# SDR AALA201906069016

- Difficulty date: May 6, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Component: Elevator
- Component part number: D5528000301200
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS. LOCATED AT 13 IN. INBOARD FROM RIB 10 AND 3.5 IN. FROM TRAILING EDGE ON LH HORIZONTAL STABILIZER (1 EA) (L = 2.5 IN. W = 1.7 IN. APPROX). REPAIRED UPPER SKIN ON LH ELEVAOTR HORIZONTAL STABILIZER IAW A321 SRM 55-21-11-300-005.
